# SDR FDEA201408222292

- Difficulty date: August 22, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 56,485 hours, 20,874 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36507
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS OPERATOR INCOMING DENT, 3 EACH.  DENTS AT BS 760 DIRECTLY ABOVE & BELOW   STRINGER 16LT.  FUSELAGE SKIN REPAIR AT STATION 780 BETWEEN STRINGER 15L - 17L WAS ACCOMPLISHED, DUE TO EFFECTING THE PTF CONVERSION ON EA 757-5331-16-F4651 REV DATED JULY 30, 2014 & NR 60002267960001.  THIS NR IS FOR TRACKING PURPOSES ONLY.  IAW EA F-5330-T0310765 ISSUED FOR TRACKING.  MAJOR REPAIR.
